MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-SIH BASIC ROBOT

Medline Industries, LP MEDLINE; DBD-SIH BASIC ROBOT
Catalog Number DYNJ903717P
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "pack came in unsealed".
 
Additional Manufacturer Narrative
The account reported finding open vendor seal.A photo and a physical sample for one opened pack were received, and medline observed the vendor seal was opened; finished good production records and finished good pack build were reviewed, with no issues identified that contributed to the reported issue.Based on the photos and physical sample provided, medline observed that the breather pouch seal was opened.The pouch displayed evidence of having been sealed at some point, but medline was unable to confirm whether this occurred during handling, storage or transit; the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-SIH BASIC ROBOT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
daniel soto
three lakes drive
northfield, IL 60093--275
MDR Report Key50234815
Report Number1417592-2026-16610
Device Sequence Number21397856
Product Code OHD
UDI-Device Identifier10198459143175
UDI-Public10198459143175
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ903717P
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/15/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Initial Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown